# SDR UALA2012072404019

- Difficulty date: July 23, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 60,501 hours, 7,097 cycles
- Engine: Pwa PW4056
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: 285N002836
- Part serial: 18
- Condition: Faulted
- Location: Fire Loop
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

'AFT CARGO 4 LP A' EICAS STATUS MSG DISPLAYED.  AFT CARGO 4 LOOP A FIRE OR FAULT.  REPLACED AFT CARGO FIRE WARNING AND DETECTION CARD A32 AND OPS CHECKED OKAY.
